# SDR SWAA2021071599192

- Difficulty date: July 9, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLES AT AFT CARGO BAY JUST BEHIND WATER SERVICE PANEL BS907 - BS927 RBL12 WL171. / REMOVED CRACKED SUPPORT ANGLES AND REPLACED WITH NEW SUPPORT ANGLES IAW SRM 51-40-02; SRM 51-40-05; AND DWG #147A7221 REV D 59042U 18JULY20
